Please use this identifier to cite or link to this item: http://repositorio.unicamp.br/jspui/handle/REPOSIP/243209
Type: Artigo de periódico
Title: Wild Solutions For 2d Incompressible Ideal Flow With Passive Tracer
Author: Bronzi
Anne C.; Lopes Filho
Milton C.; Nussenzveig Lopes
Helena J.
Abstract: In [C. De Lellis and L. Szekelyhidi, Ann. of Math. (2), 170(3), 1417-1436, 2009] C. De Lellis and L. Szekelyhidi Jr. constructed wild solutions of the incompressible Euler equations using a reformulation of the Euler equations as a differential inclusion together with convex integration. In this article we adapt their construction to the system consisting of adding the transport of a passive scalar to the two-dimensional incompressible Euler equations.
Subject: Euler Equations
Country: SOMERVILLE
Editor: INT PRESS BOSTON, INC
Citation: Wild Solutions For 2d Incompressible Ideal Flow With Passive Tracer. Int Press Boston, Inc, v. 13, p. 1333-1343 2015.
Rights: fechado
Address: http://intlpress.com/site/pub/pages/journals/items/cms/content/vols/0013/0005/a012/index.html
Date Issue: 2015
Appears in Collections:Unicamp - Artigos e Outros Documentos

Files in This Item:
File SizeFormat 
wos_000354229100012.pdf168.87 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.